RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1748–1757 (Mi de2886)  

Ordinary Differential Equations

Singularly perturbed systems that contain an indeterminacy in the degeneracy

A. B. Vasil'eva

Lomonosov Moscow State University

Full text: PDF file (932 kB)

Bibliographic databases:
UDC: 517.928.5
Received: 21.02.1975

Citation: A. B. Vasil'eva, “Singularly perturbed systems that contain an indeterminacy in the degeneracy”, Differ. Uravn., 12:10 (1976), 1748–1757

Citation in format AMSBIB
\Bibitem{Vas76}
\by A.~B.~Vasil'eva
\paper Singularly perturbed systems that contain an indeterminacy in the degeneracy
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1748--1757
\mathnet{http://mi.mathnet.ru/de2886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442399}
\zmath{https://zbmath.org/?q=an:0338.34056}


Linking options:
  • http://mi.mathnet.ru/eng/de2886
  • http://mi.mathnet.ru/eng/de/v12/i10/p1748

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019